HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Lyme Disease (https://www.healthboards.com/boards/lyme-disease/)
-   -   To Deejavu & Wackowoman (https://www.healthboards.com/boards/lyme-disease/384069-deejavu-wackowoman.html)

gottagetbetter 04-19-2006 08:33 AM

To Deejavu & Wackowoman
 
Hi guys :wave: ,

Have a couple of really quick questions.

You both know that since I have gotten back from our trip my stomach has been funny. At first 2 weeks of extreme pain..then liquid bowels(off and on now for about 3 weeks).

I injured my hip/knee and am not able to practice yoga...only teaching very carefully.

I have had weird dizziness the last couple of days. Now chills are coming back also.

I had my first nightmare last night in probably about 7 months...wonderfully scorpion dreams(hate those buggers).

I have tried to start the neuro/antitox and borre. Seemed like I got very angry after the first couple of doses..so I backed off and now am starting back bit not sure where to start. Dr J also put me on DSF formula and womens formula...hadn't started those yet either.

I guess I was just a little afraid to throw anything else into the mix and make things worse. Do I need to gradually add things in...eventually getting 3 droppers in or just jump into it.

I personnally don't think I am at a point where I can afford to feel worse. Did you guys feel worse(die off) or only better?

Without not being able to practice yoga my muscles are aching like the dickens. I am also extremly emotional..teary and angry. I think that has to do with feeling like I am back sliding.

I was wondering if my there is a part of me that isn't ready to get well yet. Why things are constantly coming up to interfer with my healing or is this part of my healing journey? I just know I don't want to go back to where I was.

Any advice would be greatly appreciated!
~P ;)

deejavu 04-19-2006 12:44 PM

Re: To Deejavu & Wackowoman
 
Hi Gottagetbetter, :wave:

Sorry you are not feeling up to par. What concerns me is what you said about the problems with your stomach, I think if I had problems with my stomach that lasted 3 weeks, I would have that checked out.

Something is obviously wrong there and throwing your body out of balance. Borrelogen alone acts like an antibiotic so I would keep taking that, hoping that it would kill any bacterial germs in your tummy.

I don't know how old you are, but is it possible you are getting your period? The reason I ask is because the dizziness, chills and nightmares sound like PMS symptoms to me, at least I get those symptoms when I have PMS.

I also think that not being able to do yoga is upsetting your body and mind.

When I first started the Borrelogen, I didn't think any thoughts, positive or negative, I just said to myself "Okay Denise, let's see what happens" and I was surprised that I started to feel better. Later on I added the Neuro-Antitox Formula (back then it was just Pake Spike Lobelia).

I never felt worse from Dr. J's products and I wasn't even doing the detox baths back then. I only kept feeling better. Now I'm at the point where I don't take the Borrelogen or Microbojen anymore. I only take the NeuroAntitox II Formula to keep removing Ammonia.

I think that between your Stomach problems, knee problems, and not being able to do Yoga, your life was turned upside down.

I would go back to the basics and try focusing on improving those problems and at the same time, I would continue taking the Borrelogen and the NeuroAntitox Formula, they are all natural products and I don't see how they can hurt you. If there were chemicals in these products, I would think differently, but there aren't any. As far as the other products you mentioned, I never took those, hopefully Jeanne knows more about them.

I don't know if that helps and I truly hope you feel better.

Positive thoughts okay?
Denise

6Blues 04-19-2006 01:16 PM

Re: To Deejavu & Wackowoman
 
Dear gottagetbetter,

I'm sorry to hear you are down. I relate to the feeling of not wanting to go backwards. I've had it happen a few times and it makes me cry too. I hope you haven't slid backwards. I hope this is PMS or die-off and you feel better in a day or two.

Maybe you can drink more water or take a long warm detox bath. Maybe even a call to the doctors office.

Pre-Lyme I danced 4 or 5 times a week. I truly believe I was addicted (the "runners" high I would feel). When I couldn't dance, I went through withdrawl and a depression because dancing was my emotional outlet and my aerobic workout and my "me" time and kept me in shape and I used to blow off steam, etc, etc.

Sorry you miss your Yoga. Are there any yoga psoitions you can do sitting down or just using your arms?

I hope you feel better soon!

Peace and health to you.

wackowoman 04-19-2006 06:32 PM

Re: To Deejavu & Wackowoman
 
Patrice,

the feeling of backsliding is enough to send anyone in a panic that is hard to control. But I agree with Denise in that your stomach could be messing with a lot of things. Your digestion is really off and it will be hard to absorb things. If you still have the runs that can really weaken you. But the big question is....why are you having these problems? Could it be a parasite? Something you need to get rid of? It might be worth checking out. Have you tried slippery elm for the bowels?

I had no ill effects from the Borrelegon or neurantitox. The neurantitox gets rid of the ammonia so it can't be a bad one. So, if you are concerned just start with the neurantitox. It just breaks ammonia down. So to relieve your mind (as you know a huge piece to all of this) you might start with just that for awhile. Then add the borrelegon and so forth.I would try starting the Borrelegon slowly just so you can make sure - but your stomach has to be messing things up.

I took the DSF and the womans formula with no ill effects. They did not bother my stomach (I took the DSF in fairly large amounts to begin with), but then I wasn't already having stomach problems.

I did not feel worse taking these products but I was in a real mess with emotions, crying, and worrying when I arrived in Kansas. When I came home the first time I was much better, but couldn't hold onto it (now we know it was because of my brain).It took me a long time to get over the feeling that I was going over the edge mentally.

I am so sorry about the nightmares. Awful. Makes me wonder if you don't have ammonia in the brain because I had bad dreams for awhile also. Just a guess. Dizziness can also be ammonia in the brain, but it could also be from weakness because of the liquid bowels.


As for thinking a part of you doesn't want to get well, I have asked myself that many times. I understand why you are asking that as our mental plays such a huge part. Have you asked God if there is a part of you that doesn't want to get well? Trust His answer.(If I remember correctly God is a part of your life, if He is not forgive me that question, not trying to push anything on you) If nothing comes, then know you are fighting a physical battle. Don't torture yourself with this if there is nothing that comes to your heart. Body, mind and spirit is what Dr. J (and Dr. Samanth) say. So while 2/3 of our fight is mental, there is still 1/3 that is the physical.


And as the yoga helps release muscles toxins, that could be a real blow to your system. Sounds like you had several blows at once, and for people with Lymes that is enough to set us off.

So hold onto the hope that your body knows how it feels to be better and that it will be so again. This is a big bump in the road but it is only a bump. Scary for sure, but only a bump. You have worked long and hard to get better and you will get back on track.

HOpe this answered your questions. I have no real answers, but I can give lots of support.

Thinking of you and holding you in my heart.

Jeanne

gottagetbetter 04-19-2006 08:34 PM

Re: To Deejavu & Wackowoman
 
Hey guys :wave: ,

I plan to take a step back tonight and do some deep soul searching. I plan to soak all of my fears away.

I knew how much the yoga was helping...just didn't realize how much it effected me. You are all so right! Water intake is definitely down. I am going back to my gallon container of water each day. That way I can monitor what I am actually doing.

I am going to start on the neuro/tox formula. I can only think all of these nasties that are showing their ugly heads to see what I will do. I have to stay focused and know that I am on the home stretch.

I taught a restorative class this evening. I did most of the class with my students and do feel better. I just have to know that this is not permenant. I am getting better and stronger everyday!!

Thank you Deevavu, 6blues & wackowoman so very much for the support. I can't tell you guys how much I needed to hear everything all of you said.

I am treating myself to acupuncture in the morning and then just resting all day. I am going to turn all phones off..basically shut out all distractions and get back on track.

~P ;)

wackowoman 04-19-2006 09:19 PM

Re: To Deejavu & Wackowoman
 
Keep us posted.

Prayers are being sent your way.

Jeanne


All times are GMT -7. The time now is 04:39 PM.